MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the catheter was fractured.A 135/10 renegade hi flo microcatheter was selected for use in the liver artery.During preparation, it was noted that the tip of the catheter was fractured.The procedure was completed with another of same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was returned in the shipping hoop.The shipping hoop was hydrated, and the device was removed with no issues.The device was inspected for any damage or irregularities.The device showed a fracture located 2cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was not confirmed for tip detachment; however, a fractured shaft was confirmed.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16743936
Report Number2124215-2023-17055
Device Sequence Number6445691
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0028784851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG